# SDR SWIA200211297

- Difficulty date: September 16, 2002
- Submitted: October 15, 2002
- Operation: Air carrier
- Aircraft: N584SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120352
- Aircraft time: 7,517 hours, 10,521 cycles
- System (JASC): 5420 · Nacelle/Pylon Miscellaneous Structure
- Part: Clip
- Condition: Cracked
- Location: Rt Nacelle
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT NACELLE INBOARD AND OUTBOARD FRAME 17 CLIPS CRACKED AT BOTTOM RIVET HOLES.  FOUND DURING C CHECK INSPECTION.  STOP-DRILLED CRACKS AND INSTALLED REPAIR DOUBLERS ON THE FRAMES IAW EMB SRM 51-40-02.
